2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



On the G-isomorphism of probability and dimensional theories of representations of real numbers and fractal faithfulness of systems of coverings

I. I. Garko, R. O. Nikiforov, G. M. Torbin

Download PDF

Abstract: We develop a new method for the construction of metric, probabilistic and dimensional theories for families of representations of real numbers via studies of spacial mappings, under which symbols of a given representation are mapped into the same symbols of other representation from the same family, and they preserve the Lebesgue measure and the Hausdorff-Besicovitch dimension (for such mappings the set of points of discontinuity can be everywhere dense). These mappings are said to be G-mappings (G-isomorphisms of representations). Probabilistic, metric and dimensional theories of G-isomorphic representations are identical. We show a rather deep connection between the faithfulness of systems of coverings, generated by different representations, and the preservation of the Hausdorff-Besicovitch dimension of sets by the above mentioned mappings. A special attention is paid to the development of probabilistic and dimensional theories of I-Q-representations of real numbers and to methods for pro ving of the Hausdorff faithfulness of coverings.

Keywords: fractal, DP-transformation, G-isomorphism of representations of real numbers, F-representation, I-F-representation, $Q_{\infty}$--representation, I-Q-representation, faithful system of coverings, singular continuous probability measure

Bibliography:
1. S. Albeverio, Yu. Kondratiev, R. Nikiforov, G. Torbin, On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions, Bulletin des Sciences Mathematiques 138 (2014), №3, 440-455.
2. S. Albeverio, O. Baranovskyi, M. Pratsiovytyi, G. Torbin, The Ostrogradsky series and related Cantor-like sets, Acta Arithmetica 130 (2007), №3, 215-230.
3. S. Albeverio, I. Garko, M. Ibragim, G. Torbin, Non-normal numbers: full Hausdorff dimensionality vs zero dimensionality, accepted for publication in Bulletin des Sciences Mathematiques ( doi:10.1016/j.bulsci.2016.04.001, http://www.sciencedirect.com/science/article/pii/S0007449716300380).
4. S. Albeverio, Yu. Kondratiev, R. Nikiforov, G. Torbin, On new fractal phenomena connected with infinite linear IFS, submitted to Mathematische Nachrichten, arXiv:1507.05672.
5. S. Albeverio, V. Koshmanenko, M. Pratsiovytyi, G. Torbin, On fine structure of singularly continuous probability measures and $\widetilde{Q}$-measures, Methods of Functional Analysis and Topology 17 (2011), №2, 97-111.
6. S. Albeverio, G. Ivanenko, M. Lebid, G. Torbin, On the Hausdorff dimension faithfulness and the Cantor series expansion, submitted for publication in Math. Research Letters, arXiv:1305.6036.
7. S. Albeverio, Yu. Kulyba, M. Pratsiovytyi, G. Torbin, On singularity of probability distributions connected with continued fractions, Mathematische Nachrichten 288 (2015), №16, 1803-1813.
8. S. Albeverio, M. Pratsiovytyi, G. Torbin, Transformations preserving the Hausdorff-Besicovitch dimension, Central European Journal of Mathematics 6 (2008), №1, 119-128.
9. S. Albeverio, M. Pratsiovytyi, G. Torbin, Singular probability distributions and fractal properties of sets of real numbers defined by the asymptotic frequencies of their s-adic digits, Ukrainian Mathematical Journal 57 (2005), №9, 1361-1370.
10. S. Albeverio, G. Torbin, Fractal properties of singularly continuous probability distributions with independent $Q^{*}$-digits, Bull. Sci. Math. 129 (2005), №4, 356-367.
11. O. Baranovskyi, M. Pratsiovytyi, B. Hetman, Comparable analysis of metric theories of Engel and Ostrogradsky expansions of real numbers with continued fraction expansion, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 12 (2011), 130-139.
12. O. Baranovskyi, M. Pratsiovytyi, G. Torbin, Ostrogradsky-Sierpinski-Pierce series and their applications, Naukova Dumka, Kyiv, 2013.
13. M. Bernardi, C. Bondioli, On some dimension problems for self-affine fractals, Z. Anal. Anwendungen 18 (1999), №3, 733-751.
14. P. Billingsley, Ergodic theory and information, John Willey and Sons, New York, 1965.
15. C. Cutler, A note on equivalent interval covering systems for Hausdorff dimension on R, Internat. J. Math. and Math. Sci. 4 (1988), Vol. II, 643-650.
16. K. Dajani, C. Kraaikamp, Ergodic theory of numbers, Mathematical Association of America, Washington, 2002.
17. J. Galambos, Representations of real numbers by infinite series, Springer-Verlag, Berlin and New York, 1976.
18. I. Garko, On new approach to the study of fractal properties of probability measures with independent $x$-$Q_\infty$-digits, Submitted to Theory of Stochastic Processes.
19. I. Garko, R. Nikiforov, G. Torbin, G-isomorphism of representations and faithfulness for systems of coverings. І, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 16 (2014), №1, 120-133.
20. I. Garko, R. Nikiforov, G. Torbin, G-isomorphism of representations and faithfulness for systems of coverings. ІI, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 16 (2014), №2, 6-17.
21. B. Hetman, Metric properties of set of numbers with conditions on their expansion in Engel series, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 10 (2009), 88-99.
22. Yu. Zhykharyeva, M. Pratsiovytyi, Representation of numbers by positive Luroth series: elements of metric theory, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 9 (2008), 200-211.
23. Yu. Kondratiev, M. Lebid, O. Slutskyi, G. Torbin, Cantor series expansions and packing dimension faithfulness, Submitted to Advances in Mathematics, arXiv:1507.05663.
24. R. Nikiforov, G. Torbin, Ergodic properties of the $Q_{\infty}$-expansion and fractal properties of probability measures with independent $Q_\infty$-digits, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 9 (2008), 81-103.
25. R. Nikiforov, G. Torbin, Fractal properties of random variables with independent $Q_\infty$-digits, Theory Probab. Math. Stat. 86 (2013), 169-182.
26. R. Nikiforov, G. Torbin, On the Hausdorff dimension of generalized self-similar sets generated by infinite IFS, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 13 (2012), 151-162.
27. Y. Peres, G. Torbin, Continued fractions and dimensional gaps (in preparation).
28. I. Pratsiovyta, Representation of real numbers by the second Ostrogradsky series ($O_2$- and $\bar{O_2}$-representations), their geometry and applications, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 9 (2008), 128-147.
29. M. Pratsiovytyi, M. Zadniprianyi, Geometry and fundamentals of metric theory of Sylvester expansion of real numbers, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 11 (2011), 76-85.
30. M. Pratsiovytyi, G. Torbin, Classification of one-dimensional singular continuous probability measures on the basis of their spectral properties, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 7 (2006), 140-151.
31. M. Pratsiovytyi, G. Torbin, On analytic (symbolic) representation of one-dimensional continuous transformations preserving the Hausdorff-Besicovitch dimension, Transactions of Dragomanov National Pedagogical University. Series 1: Phys.-Math. Sciences 4 (2003), 207-215.
32. M. Pratsiovytyi, Fractal approach to investigations of singular distributions, National Pedagogical Univ., Kyiv, 1998.
33. C. Rogers, Hausdorff measures, Cambridge Univ. Press, London, 1970.
34. F. Schweiger, Ergodic theory of fibred systems and metric number theory, Clarendon Press and Oxford University Press, Oxford and New York, 1995.
35. G. Torbin, DP-properties of fractal probability measures with independent Q-digits, Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauk (2008), №4, 44-50.
36. G. Torbin, Multifractal analysis of singularly continuous probability measures, Ukrainian Mathematical Journal, 57 (2005), №5, 837-857.
37. G. Torbin, Probabilistic approach to transformations preserving the fractal dimension, Mathematical Bulletin of Taras Shevchenko Scientific Society 4 (2007), 275-283.
38. G. Torbin, Probability distributions with independent Q-symbols and transformations preserving the Hausdorff dimension, Theory of Stochastic Processes 13(29) (2007), №1-2, 281-293.
39. A. Turbin, M. Pratsiovytyi, Fractal sets, functions, distributions, Naukova Dumka, Kiev, 1992.